MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Model Number 4323
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pleural Effusion (2010)
Date of Event 03/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
After the implant surgery, the patient complained of right back pain which was worse lying flat or to the right side and worse with inspiration.Pain goes away when he holds his breathe.He is fine when he is upright.He denies any cough, fever, shortness of breath or issue with eating.Three weeks post surgery the patient received a ct of the chest which showed small to moderate right pleural effusion with adjacent limited infiltrate and atelectasis posterior right lower lobe.Patient's symptoms are stable but the effusion appeared to be similar one week later in ct scan.
 
Event or Problem Description
The patient's device was activated on (b)(6) 2019 at the physician's office.At this visit, the patient reported he was feeling better after having his lung drained.The patient was successfully activated without issue.

Brand Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Common Device Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8444271
Report Number3007666314-2019-00024
Device Sequence Number16875535
Product Code MNQ
UDI-Device Identifier10855728005403
UDI-Public10855728005403
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-008
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age57 YR
Date Report Sent to FDA01/01/2005